# SDR HEED95444

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 222312702101
- Condition: Defective
- Location: T/R
- Part time: 62 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R LINK DEFECTIVE. REPLACED UNIT
